# SDR MASA200601420

- Difficulty date: May 26, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 8,403 hours, 5,446 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7284 ORD - STAB FAULT STATUS MESSAGE.  MX PERFORMED SPOST TEST.
